# SDR CALA9800566

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING STA 656.50 STRINGER ON TOP OF CHORD RIB.  THE CRACK WAS STOP DRILLED, A REPAIR WAS INSTALLED IAW EA 5762-01050.
